# SDR AALA202411186098

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 44,928 hours, 18,938 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Unserviceable
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L-2 SLIDE PACK LATCH IS UNSERVICABLE. REMOVED AND REPLACED SLIDE PACK LATCH AT L-2 DOOR. SATISFACTORY CHECK GOOD. PER B737-NG AMM 25-66-01.
